Alert archive / Iowa / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Quad Cities, IA

July 23, 2022Benton County, Buchanan County, Linn County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 23, 2022, 11:32 PM CDT for Benton County, Buchanan County, Linn County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 11:32 PM CDT (04:32 UTC)
Expired
Jul 24, 2022, 12:15 AM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, IA, Buchanan County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 140 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:55 PM CDTTSTM WND GST 58Independence Airport, IAAWOS STATION KIIB INDEPENDENCE ARPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 8:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3986 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS53 KDVN 240432
SVRDVN
IAC011-019-113-240515-
/O.NEW.KDVN.SV.W.0101.220724T0432Z-220724T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1132 PM CDT Sat Jul 23 2022

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Buchanan County in northeastern Iowa...
  Benton County in east central Iowa...
  Northwestern Linn County in east central Iowa...

* Until 1215 AM CDT.

* At 1131 PM CDT, severe thunderstorms were located along a line
  extending from near Fairbank to near Belle Plaine, moving east at
  50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Independence, Vinton, Robins, Jesup, Center Point, Urbana, Dysart,
  Fairbank, Palo, Shellsburg, Winthrop, Hazleton, Walker, Van Horne,
  Alburnett, Keystone, Quasqueton, Lamont, Garrison and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4264 9161 4210 9160 4193 9230 4230 9230
      4230 9206 4264 9208
TIME...MOT...LOC 0431Z 251DEG 41KT 4262 9201 4192 9232 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Speck
5 follow-up statements
781 
WWUS53 KDVN 240440
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1140 PM CDT Sat Jul 23 2022

IAC011-019-113-240515-
/O.CON.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Buchanan IA-Benton IA-Linn IA-
1140 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR BUCHANAN...BENTON AND NORTHWESTERN LINN COUNTIES...

At 1140 PM CDT, severe thunderstorms were located along a line
extending from near Oelwein to near Keystone, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Independence, Vinton, Robins, Jesup, Center Point, Urbana, Dysart,
Fairbank, Palo, Shellsburg, Winthrop, Hazleton, Walker, Van Horne,
Alburnett, Keystone, Quasqueton, Lamont, Garrison and Brandon.

LAT...LON 4264 9161 4210 9160 4193 9230 4230 9230
      4230 9206 4264 9208
TIME...MOT...LOC 0440Z 251DEG 43KT 4265 9187 4195 9218 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Speck
785 
WWUS53 KDVN 240447
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1147 PM CDT Sat Jul 23 2022

IAC011-019-113-240515-
/O.CON.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Buchanan IA-Benton IA-Linn IA-
1147 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR BUCHANAN...BENTON AND NORTHWESTERN LINN COUNTIES...

At 1147 PM CDT, severe thunderstorms were located along a line
extending from near County Roads 3 And W 45 to near Van Horne, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Independence, Vinton, Robins, Jesup, Center Point, Urbana, Dysart,
Fairbank, Palo, Shellsburg, Winthrop, Hazleton, Walker, Van Horne,
Alburnett, Keystone, Quasqueton, Lamont, Garrison and Brandon.

LAT...LON 4264 9161 4210 9160 4193 9230 4230 9230
      4230 9206 4264 9208
TIME...MOT...LOC 0447Z 253DEG 44KT 4267 9175 4197 9206 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Speck
072 
WWUS53 KDVN 240457
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1157 PM CDT Sat Jul 23 2022

IAC011-019-113-240515-
/O.CON.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Buchanan IA-Benton IA-Linn IA-
1157 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR BUCHANAN...NORTHEASTERN BENTON AND NORTHWESTERN LINN COUNTIES...

At 1157 PM CDT, severe thunderstorms were located along a line
extending from near Highways 3 And 187 to near Newhall, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Independence, Robins, Center Point, Urbana, Palo, Shellsburg,
Winthrop, Walker, Alburnett, Quasqueton, Lamont, Rowley, Aurora,
Stanley, Toddville, Troy Mills, Monti, Jakway Park, Wildcat Bluff
Park and Cheney.

LAT...LON 4264 9161 4210 9160 4201 9197 4231 9197
      4264 9183
TIME...MOT...LOC 0457Z 251DEG 41KT 4270 9161 4200 9193 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Speck
228 
WWUS53 KDVN 240507
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1207 AM CDT Sun Jul 24 2022

IAC011-240517-
/O.CAN.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Benton IA-
1207 AM CDT Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Iowa.

LAT...LON 4264 9161 4210 9160 4206 9175 4264 9175
TIME...MOT...LOC 0507Z 251DEG 41KT 4273 9147 4203 9180 

$$

IAC019-113-240515-
/O.CON.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Buchanan IA-Linn IA-
1207 AM CDT Sun Jul 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN BUCHANAN AND NORTHWESTERN LINN COUNTIES...

At 1207 AM CDT, severe thunderstorms were located along a line
extending from near Highway 13 And County C 24 to Palo, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Robins, Winthrop, Alburnett, Quasqueton, Lamont, Aurora, Toddville,
Troy Mills, Monti, Winthrop Golf Course, Lafayette and Jakway Park.

LAT...LON 4264 9161 4210 9160 4206 9175 4264 9175
TIME...MOT...LOC 0507Z 251DEG 41KT 4273 9147 4203 9180 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Speck
302 
WWUS53 KDVN 240515
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1215 AM CDT Sun Jul 24 2022

IAC019-113-240525-
/O.EXP.KDVN.SV.W.0101.000000T0000Z-220724T0515Z/
Buchanan IA-Linn IA-
1215 AM CDT Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUCHANAN AND
NORTHWESTERN LINN COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Iowa.

LAT...LON 4264 9161 4210 9160 4206 9175 4264 9175
TIME...MOT...LOC 0515Z 251DEG 41KT 4276 9136 4206 9169 

$$

Speck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:17 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 23, 7:17 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
717 PM CDT Sat Jul 23 2022

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 206 PM CDT Sat Jul 23 2022

Very hot and humid day out there throughout the area. Temperatures
are sitting in the mid to upper 90s, combined with dewpoints in the
mid to upper 70s. These combine to bring heat index values near 110+
for some. While these conditions are already oppressive, we have
even more looming on the horizon, which this atmosphere will fuel. A
severe complex of thunderstorms is moving through southern Minnesota
and northern Iowa as I am typing this. This complex is looking to
come very close to our northern counties, with probabilities of
impacts mid afternoon. Currently, we are seeing reports of severe
winds and hail. This complex continues to intensify and grow surface
based , with intense lightning also. If this complex continues to
push south and towards our area, the timing will generally be
between 3-5pm. If the complex misses us, we are not quite in the
clear yet, as an active night of thunderstorms is ahead of us.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 206 PM CDT Sat Jul 23 2022

Tonight and Tomorrow...

A difficult start to our forecast period, with the threat of severe
weather looming over the area. At this time, we are watching
convection move in from the northwest. Short term guidance has
slowly started to fall in line with a slight southerly jog of the
MCSs path. If we continue to follow this southerly track, this can
guide the complex right through the northern part of our forecast
area. There is a lot that can impact the trajectory of this system,
thus making this one of the largest forecast challenges.

Currently, the complex is following the stalled-out warm front that
pushed through the area last night. This front stalled out just
north of the area, but there are some factors that can help to push
this boundary south a little more, introducing the southerly MCS
track. First, we have a cold front that was pushing in from the
north, but has since stalled out in central Minnesota and Wisconsin.
The cold front will act as a barrier for much further northward
movement of the warm front though. The second factor is the ongoing
convection and the outflow boundary produced from that. This outflow
air can also act to help push the warm frontal boundary south again.
Again, these are just conditional. The main goal is to highlight the
chance for the MCS to make it's way into our area. Given latest
observations, it would seem that the warm front has sagged south,
east of the Mississippi River. Thus, if it continues to sag
southward, the MCS will have higher likelihood of reaching our area.

This first round of convection, if it makes it to the area, will
impact between the hours of 3-6PM. While all hazards are in play,
the main hazards along the convective line will be damaging wind
gusts and a few tornadoes. Very frequent lightning is also being
observed with this complex. Overall, we will be working with high
instability, ranging between 3500-5000+ CAPE. This instability will
be coupled with deep layer shear between 35-45 KTs. Thus, severe
thunderstorms are favored. Low level wind shear isn't highly
favorable for tornadoes, but if we get enough spin near the surface,
it cannot be ruled out. Also, a slow moving outflow boundary is
slowly making it's way through the area, which can also be a focus
for added low level spin. Along those lines, we can see some tail
end supercell structures along the line, which will introduce the
threat for some large hail. A fat cape profile in the hail growth
layer, along with midlevel lapse rates ranging between 7-7.5 C/km
will be more than sufficient to see some scattered large hail. While
the severe threat lessens as we get later in the evening and through
the night, the thunderstorm threat continues. A strong LLJ will kick
in tonight ahead of the cold front, which will be more than
favorable for the development of more scattered storms through the
night. Again, severe threat is much lower overnight, but frequent
lightning, small hail, and some gustier winds cannot be ruled out.
Finally, PWATs will be ranging between 1.5-2.0+". Thus, any
thunderstorm will efficiently drop quick and heavy rainfall. So,
some localized areas of over an inch of rain is possible.

Sunday, a much nicer day is in store for us. The exiting cold front
will still be a focus for some shower and storm activity south of
Interstate 80. As of right now, it would seem that the severe threat
is fairly low as we get through the day. Decreasing clouds will be
seen behind the front, allowing us to warm up a little bit. Luckily,
we will be about 10+ degrees cooler than we were today, with
temperatures hovering in the low to mid 80s. Behind the front on
Sunday night, a much cooler airmass with be over the region.
Temperatures overnight will be in the upper 50s and low 60s. Perfect
weather to have the windows open, especially after all of the heat!

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 206 PM CDT Sat Jul 23 2022

Key Message:

1) Little to no change since last forecast package. Please refer to
the overnight long term discussion below.

Discussion...

Monday and Tuesday...Cooler in the 80s regime looks in store with
the main boundary undulating off to the south, maybe some
overrunning elevated showers and embedded storms in the far south at
times Monday night, with locally heavy rainfall possible. Current
suite of medium range models continue to dig the next short wave and
pre-warm front into the area Tue night for the  more organized
precip/MCS threat into early Wed morning.

Wednesday thru Friday...Midweek FROPA Wednesday with associated
precip chances especially in the morning. Ensemble upper jet pattern
shows longer wave trof carving out acrs the upper MS RVR Valley with
cooling influx down into the region. This may set up below normal
temps for the end of the week, with smaller precip chances in the
south for Thu.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 702 PM CDT Sat Jul 23 2022

A series of thunderstorm clusters are and will continue to move
near the area through the early morning hours. At this point
uncertainty is high enough to not warrant inclusion in the TAFS,
since chances at any one location at any time are low. But
updates will be issued if the thunderstorm threat increases. A
frontal passage overnight will switch southwest winds to northwest
around sunrise at most TAF sites, a few hours later at BRL.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT this evening for Benton-Buchanan-
     Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
     Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Heat Advisory until 8 PM CDT this evening for Bureau-Carroll-
     Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
     Putnam-Rock Island-Stephenson-Warren-Whiteside.

MO...Heat Advisory until 8 PM CDT this evening for Clark-Scotland.

&&

SYNOPSIS...Gunkel
SHORT TERM...Gunkel
LONG TERM...Gunkel/12
AVIATION...Wolf
Hazardous weather outlook, Jul 23, 2:14 PM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
214 PM CDT Sat Jul 23 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
214 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Very hot conditions continue into early this evening, with peak
heat index readings ranging from 105 to 110 degrees. A few
localized areas may range from 110 to near 115 degrees this
afternoon. A Heat Advisory continues for the entire Outlook Area
today.

Strong complex of thunderstorms are moving very close to the area
from the northwest and may impact areas along and north of Highway
20 between 3 and 6 PM. More thunderstorms will occur this evening
and into tonight. There is a slight risk for severe storms,
generally along and north of the Interstate 80 corridor, with a
marginal risk to the south across much of the rest of the Outlook
Area. Damaging winds are the primary risk, with large hail and
isolated tornadoes secondary concerns. Locally heavy rainfall may
also occur.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Strong to severe storms may linger into Sunday morning mainly
along and southeast of a line from Fairfield Iowa, to Geneseo
Illinois. These areas are in a Marginal Risk for severe storms.

Additional storm chances will return to the Outlook Area Tuesday
night into Wednesday. The risk for severe weather is still
uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and especially
tonight across portions of the Outlook Area.

Gunkel

In the hours before

Special weather statement, Jul 23, 11:21 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1121 PM CDT Sat Jul 23 2022

IAZ040-041-051-052-063-064-240500-
Linn IA-Buchanan IA-Delaware IA-Benton IA-Iowa IA-Johnson IA-
1121 PM CDT Sat Jul 23 2022

...Strong thunderstorms will impact portions of Buchanan,
northwestern Johnson, Benton, northwestern Delaware, western Linn and
northern Iowa Counties through MIDNIGHT CDT...

At 1120 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tripoli to 6 miles southwest of Tama.
Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cedar Rapids, Independence, Vinton, Marengo, Hiawatha, Robins, Belle
Plaine, Jesup, Center Point, Fairfax, Atkins, Walford, Urbana,
Dysart, Fairbank, Palo, Shellsburg, Victor, Newhall and Winthrop.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 205 and 211.
 Interstate 380 between mile markers 27 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Iowa.

&&

LAT...LON 4264 9145 4171 9185 4169 9230 4229 9230
      4230 9206 4264 9208
TIME...MOT...LOC 0420Z 263DEG 50KT 4276 9227 4189 9263

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Speck

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:21 PM CDTSpecial Weather StatementDVNBenton, Buchanan39 min
Jul 23, 11:56 PM CDTSevere Thunderstorm WarningDVNDelaware34 min
Jul 24, 12:06 AM CDTSevere Thunderstorm WarningDVNDelaware, Jones, Linn24 min
Jul 24, 12:25 AM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones, Linn65 min
Jul 24, 1:16 AM CDTSevere Thunderstorm WarningDVNJackson29 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.